# SDR 97FDEA00592

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lube Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

97-0162  NR 1 ENG OIL PRESS DROP TO 0 PSI DURING CLIMBOUT.  PASSING FLT LEV 250 LOP WARNING LIGHT ILLUMINATED WITH CONTINUOUS CHIME.  QUANTITY REMAINED STEADY AT 20 QT.  ENG SHUT DOWN AND RETURNED TO LAND IN MEMPHIS, MOTORED NR 1 ENG AND NO OIL PRESS IS EVIDENT FROM PUMP.  REMOVED AND REPLACED LUBE PUMP PER M/M 79-21-01, PG 403 THROUGH ITEM 10.
